# SDR YENA2024081901127

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 08525
- Aircraft time: 21,534 hours, 6,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#8642, MLB-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MLB) 'AT 24.500 FEET DDOR PAGE BOTH SLIDES L4 R4 NO LONGER SHOW ARMED. "SLIDE" BOTH LEVERS POPPED OUT ABOUT AN INCH. ONLY WHEN PRESSURIZED; REF STS W/O 3463 NR 321 READJUSTED L4 / R4 GIRT BAR FITTINGS IAW A321, AB AMM 52-13-00-810-001-A PARAGRAPH H STEP (G) AND ACCOMPLISHED R4 AND L4 DOOR PRESSURIZATION CHECK IAW AIRBUS A321 AMM 05-53-00-780-002-A01 OPS CHECK GOOD VERIFIED ALL DOORS GOOD WORK DONE BY 400240 QC OO34.'
